1011Now.com – Stimulant medications for attention-deficit/hyperactivity disorder (ADHD) cause sleep problems among the children who take them, a new study from the University of Nebraska-Lincoln concludes.
Well, no shit. You give kids a bunch of speed and they have a hard time falling asleep? Well, color me surprised! Let me guess, do they also have loss of appetite and fits of moodiness? They do!? You know what’s gonna happen a little later on in life if they are still being prescribed these uppers? They are probably gonna be pretty popular in high school and college and they will have an extra bit of cash in their pocket. It’s amazing that they needed to do the research to figure this out. The clinicians involved should have just popped one before bed and asked themselves, “Will this have an even greater effect on a small child?” Because this shit needs to be filed in the category of obviousness.